Alert archive / North Carolina / Special Weather Statements in 2016
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Aug 2, 2016, 6:48 PM EDT for Onslow County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2016, 6:48 PM EDT (22:48 UTC)
- Expired
- Aug 2, 2016, 7:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Newport/Morehead City, NC
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 66 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558 WWUS82 KMHX 022248 SPSMHX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 648 PM EDT TUE AUG 2 2016 NCZ090-092-098-022330- ONSLOW-JONES-DUPLIN- 648 PM EDT TUE AUG 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUPLIN... NORTHWESTERN ONSLOW AND WEST CENTRAL JONES COUNTIES... AT 648 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RICHLANDS...OR 12 MILES NORTHWEST OF HALF MOON...MOVING SOUTHEAST AT 20 MPH. WINDS GUSTS OF 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...HALF MOON...RICHLANDS...RICHLANDS SOUTH AND ALBERT J ELLIS AIRPORT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3501 7772 3510 7752 3490 7728 3472 7759 TIME...MOT...LOC 2248Z 335DEG 16KT 3499 7758 $$ 27
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:54 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Aug 2, 2:54 PM EDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 254 PM EDT TUE AUG 2 2016 .SYNOPSIS... A frontal boundary will slowly sink south through eastern North Carolina overnight. The front will become stationary just off the south coast Wednesday, linger through the end of the week, then dissipate this weekend. Another front will move through from the NW on Sunday. High pressure will pass to the north early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 3 pm Tue...Convection so far this afternoon has remained along frontal boundary just south of the VA/NC border. As the front continues to sink south expect additional development across the remainder of the CWA which will carry over into the early evening. With loss of daytime heating overall coverage and intensity of storms will decrease so made no change to current PoP distribution overnight. && .SHORT TERM /WEDNESDAY/... As of 3 pm Tue...Front will be along the south coast in the morning and continue to slowly move south during the day. Surface low is forecast to move SE along the boundary during the day, generally following the NC/SC border. Have tapered PoPs accordingly, with likely SW counties to low chance northern Outer Banks. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... As of 250 PM Tuesday...Models remain in decent agreement keeping the front stalled to the south Wednesday night into Thursday, with waves of low pressure developing along it, as high pressure wedges in from the NE. There is a better agreement that another mid level trough will move across to north Sunday-Monday, resulting in another weak front pushing into area. Wednesday night through Friday night...Weak frontal boundary is forecast to stall just south of the forecast area Wednesday night, with waves of low pressure developing along it near the southern coast into Thursday as high pressure wedges in from the NE. Will see a slightly cooler and drier air mass spread in north to south. Main threat of convective activity will be over southwest half of area Thursday and Friday with intersection of front and weak sea breeze action...and just slight chances overnight. Increased diurnally driven pops slightly from previous forecast. Temps near normal Thursday-Friday with highs in the mid to upper 80s. Saturday through Tuesday...High pressure will shift offshore and inland trough will re-develop Saturday with low level SW winds returning. Models continue to push another front through the area late weekend into early next week, as upper low pushes through southern Canada/NE US and trough off the east coast. The GFS continues to be slightly faster moving the boundary through late Saturday night and Sunday, while the ECMWF pushes it through Sunday and Sunday night. Expect convection to remain primarily diurnally driven and will continue slight chance to low chance pops each afternoon with lesser chances overnight. At this time the best chance for more widespread type coverage will be Sunday with the front. Low level thickness values support temps near or slightly above climo with highs in the mid 80s to low 90s...with Sat and Sun the warmest days. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... .Short Term /through Wednesday Afternoon/... As of 125 PM Tuesday...VFR conditions expected through the TAF period. There will again be scattered convection this afternoon and evening which could lead to some brief MVFR conditions. Thunderstorm chances will diminish around midnight. Winds are out of the SW this afternoon, but a front will cross the region overnight and as the front approaches winds will become almost calm overnight, and then turn to the NE Wednesday morning. There will also be some low stratus that develop around daybreak Wednesday but the coverage should be scattered enough to prevent sub VFR conditions. Long Term /Wednesday night through Sunday/... As of 250 PM Tue...Predominant VFR conditions expected through the period. Brief periods of sub-VFR conditions will be possible with isolated to scattered showers and thunderstorms each afternoon/evening. Sub-VFR low stratus and/or fog will be possible each morning. && .MARINE... Short Term /through Wednesday/ As of 3 pm Tue...A slow-moving frontal boundary will sink south through the marine area overnight and Wednesday. Winds will shift to NE this evening across the northern waters north of Oregon Inlet. Winds will shift to NE then E across the waters north of Cape Lookout late tonight into Wednesday. For the waters south of Cape Lookout, winds will shift from SW to E during the day Wednesday. Seas at Diamond Shoals buoy have been 6 feet for the past several hours. Other buoy reports are much lower. Will not raise Small Craft Advisory, but will mention locally higher seas in the upcoming zone package. Long Term /Wednesday night through Sunday/... As of 250 PM Tuesday...A weak front will stall south of the waters Wednesday night through late week...with waves of low pressure developing along it near the southern coast. Post- frontal northeast winds 10 to 15 knots will continue over northern and central waters including Pamlico Sound with seas 2-4 feet, highest north of Ocracoke. Latest guidance still does not show much of a surge over 10 KT through the southern waters, though could still see winds increase to 10-15 knots. Will continue to indicate mainly easterly winds 15 knots or less for the northern/central waters and E/ESE winds 5-15 knots for the southern waters Wed night through Friday. SW winds return Friday night and increase through the day Sat. Strongest winds look like Sat night, and could see SW winds increase to 15-20 knots with seas building to 3-5 feet. A weak cold front will push through the waters from north to south Sunday and Sunday night. Could see NE surge 10-15 knots behind the front with seas 2-3 feet. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...HSA NEAR TERM...HSA SHORT TERM...HSA LONG TERM...CQD AVIATION...CQD/SGK MARINE...HSA/CQD
Hazardous weather outlook, Aug 2, 4:13 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 413 AM EDT TUE AUG 2 2016 NCZ029-044>047-079>081-090>094-030815- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 413 AM EDT TUE AUG 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS, HEAVY RAIN, AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-103-104-030815- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 413 AM EDT TUE AUG 2 2016 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS, HEAVY RAIN, AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 4:49 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 449 PM EDT TUE AUG 2 2016 NCZ029-045-080-081-022115- BEAUFORT-MAINLAND HYDE-WASHINGTON-MARTIN- 449 PM EDT TUE AUG 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BEAUFORT...SOUTHEASTERN MARTIN...SOUTHWESTERN WASHINGTON AND NORTHWESTERN MAINLAND HYDE COUNTIES... AT 448 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF WILLIAMSTON...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN BEAUFORT...NORTHWESTERN MAINLAND HYDE...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN MARTIN COUNTIES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3566 7710 3583 7697 3567 7659 3545 7678 TIME...MOT...LOC 2048Z 304DEG 21KT 3572 7696 27
Special weather statement, Aug 2, 5:17 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
517 PM EDT TUE AUG 2 2016
NCZ029-044>046-080-081-094-022200-
TYRRELL-BEAUFORT-PITT-MAINLAND HYDE-PAMLICO-WASHINGTON-MARTIN-
517 PM EDT TUE AUG 2 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BEAUFORT...NORTHEASTERN
PAMLICO...MARTIN...SOUTH CENTRAL TYRRELL...SOUTHWESTERN WASHINGTON...
MAINLAND HYDE AND NORTHERN PITT COUNTIES...
AT 515 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ROBERSONVILLE TO FAIRFIELD AND THE
SWAN QUARTER FERRY TERMINAL...MOVING SOUTHEAST 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...WASHINGTON...WILLIAMSTON...RIVER ROAD...BELHAVEN...
ROBERSONVILLE...AURORA FERRY TERMINAL...PITT GREENVILLE AIRPORT...
GOOSE CREEK STATE PARK...BAYVIEW FERRY TERMINAL...
SWAN QUARTER FERRY TERMINAL...CHOCOWINITY...JAMESVILLE...
WASHINGTON PARK...GRIMESLAND...PARMELE...PANTEGO...EVERETTS...
FALKLAND AND BEARGRASS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3588 7703 3587 7705 3586 7703 3587 7699
3584 7690 3583 7689 3581 7690 3583 7686
3560 7607 3542 7598 3528 7620 3528 7654
3544 7691 3570 7759 3580 7747 3581 7742
3583 7739 3582 7735 3591 7735
TIME...MOT...LOC 2115Z 014DEG 11KT 3581 7732 3563 7688 3561 7631
27Special weather statement, Aug 2, 6:18 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
618 PM EDT TUE AUG 2 2016
NCZ094-022300-
PAMLICO-
618 PM EDT TUE AUG 2 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PAMLICO COUNTY...
AT 618 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF SWAN QUARTER FERRY
TERMINAL TO 7 MILES EAST OF FAIRFIELD HARBOUR. MOVEMENT WAS
SOUTHEAST AT 20 MPH.
WINDS GUSTS 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MINNESOTT BEACH FERRY...BAYBORO...ALLIANCE...ARAPAHOE...
MINNESOTT BEACH...STONEWALL...VANDEMERE AND MESIC.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3512 7648 3503 7664 3495 7682 3515 7694
3525 7657
TIME...MOT...LOC 2218Z 286DEG 23KT 3520 7649 3510 7683
27Special weather statement, Aug 2, 6:20 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 620 PM EDT TUE AUG 2 2016 NCZ091-092-098-022245- ONSLOW-JONES-LENOIR- 620 PM EDT TUE AUG 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LENOIR...NORTH CENTRAL ONSLOW AND CENTRAL JONES COUNTIES... AT 620 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF RICHLANDS...OR 15 MILES SOUTH OF KINSTON...MOVING SOUTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...HALF MOON...RICHLANDS AND RICHLANDS SOUTH. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3504 7767 3517 7751 3498 7724 3481 7748 TIME...MOT...LOC 2220Z 318DEG 14KT 3506 7753 13
Special weather statement, Aug 2, 6:23 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 623 PM EDT TUE AUG 2 2016 NCZ093>095-022315- CARTERET-PAMLICO-CRAVEN- 623 PM EDT TUE AUG 2 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PAMLICO... CENTRAL CARTERET AND SOUTHEASTERN CRAVEN COUNTIES... AT 623 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR FAIRFIELD HARBOUR TO 10 MILES EAST OF MINNESOTT BEACH FERRY. MOVEMENT WAS SOUTH AT 15 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NEW BERN...HAVELOCK...FAIRFIELD HARBOUR...MINNESOTT BEACH FERRY... NEUSE FOREST...CHERRY BRANCH FERRY TERMINAL...BAYBORO...ALLIANCE... ARAPAHOE...MINNESOTT BEACH AND STONEWALL. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3489 7705 3519 7696 3509 7649 3479 7644 TIME...MOT...LOC 2223Z 339DEG 12KT 3508 7689 3502 7662 31
Special weather statement, Aug 2, 6:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 648 PM EDT TUE AUG 2 2016 NCZ090-092-098-022330- ONSLOW-JONES-DUPLIN- 648 PM EDT TUE AUG 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUPLIN... NORTHWESTERN ONSLOW AND WEST CENTRAL JONES COUNTIES... AT 648 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RICHLANDS...OR 12 MILES NORTHWEST OF HALF MOON...MOVING SOUTHEAST AT 20 MPH. WINDS GUSTS OF 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...HALF MOON...RICHLANDS...RICHLANDS SOUTH AND ALBERT J ELLIS AIRPORT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3501 7772 3510 7752 3490 7728 3472 7759 TIME...MOT...LOC 2248Z 335DEG 16KT 3499 7758 27
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:25 AM EDT | Special Weather Statement | MHX | Hyde | 50 min |
| Aug 2, 4:10 AM EDT | Areal Flood Advisory | MHX | Dare | 110 min |
| Aug 2, 11:13 AM EDT | Special Weather Statement | MHX | Currituck | 32 min |
| Aug 2, 11:43 AM EDT | Special Weather Statement | MHX | Currituck | 32 min |
| Aug 2, 11:48 AM EDT | Special Marine Warning | MHX | 42 min | |
| Aug 2, 12:15 PM EDT | Areal Flood Advisory | MHX | Dare | 2 hr |
| Aug 2, 12:17 PM EDT | Special Weather Statement | MHX | Dare | 28 min |
| Aug 2, 12:24 PM EDT | Special Marine Warning | MHX | 66 min | |
| Aug 2, 12:29 PM EDT | Special Weather Statement | MHX | Dare | 46 min |
| Aug 2, 1:24 PM EDT | Special Weather Statement | MHX | Dare | 36 min |
| Aug 2, 1:31 PM EDT | Special Marine Warning | MHX | 59 min | |
| Aug 2, 2:58 PM EDT | Special Marine Warning | MHX | 47 min | |
| Aug 2, 2:58 PM EDT | Special Weather Statement | MHX | Tyrrell | 62 min |
| Aug 2, 3:34 PM EDT | Special Weather Statement | MHX | Martin | 41 min |
| Aug 2, 3:38 PM EDT | Special Weather Statement | MHX | Tyrrell, Washington | 67 min |
| Aug 2, 4:29 PM EDT | Special Weather Statement | MHX | Martin, Tyrrell, Washington | 46 min |
| Aug 2, 4:49 PM EDT | Special Weather Statement | MHX | Beaufort | 26 min |
| Aug 2, 5:09 PM EDT | Areal Flood Advisory | MHX | Beaufort, Martin, Pitt, Washington | 111 min |
| Aug 2, 5:17 PM EDT | Special Weather Statement | MHX | Beaufort, Hyde, Martin | 43 min |
| Aug 2, 6:18 PM EDT | Special Weather Statement | MHX | Pamlico | 42 min |
| Aug 2, 6:20 PM EDT | Special Weather Statement | MHX | Jones | 25 min |
| Aug 2, 6:23 PM EDT | Special Weather Statement | MHX | Carteret | 52 min |
| Aug 2, 6:33 PM EDT | Special Marine Warning | MHX | 42 min | |
| Aug 2, 7:04 PM EDT | Special Weather Statement | MHX | Carteret | 41 min |
| Aug 2, 7:32 PM EDT | Special Weather Statement | MHX | Carteret, Onslow | 58 min |
Nearby
Special Weather Statements in North Carolina, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.